| Model Number |
DDBB1D4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a remote transmission showed that the implantable cardioverter defibrillator (icd) delivered a shock for a ventricular fibrillation (vf) classified event that appeared to be an atrial arrhythmia with rapid ventricular response.In addition, there appeared to be oversensing noise on the atrial channel that was similar to electromagnetic interference.It was further reported that the right ventricular (rv) and atrial leads both had past high threshold measurements.The icd and leads remain in use.No further patient complications have been reported as a result of this event.